# SDR DL72W960927

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Swivel Fitting
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG SPAR BEING CHAFED BY STRUT DOOR SIDE BRACE SWIVEL FITTING.  REWORK PER M/M 57-43-0.
